# SDR 08FDEA02022

- Difficulty date: May 29, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 43,072 hours, 21,816 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 3985042
- Part serial: 1826
- Condition: Failed
- Location: Nr 1 Ac Pack
- Part time: 13,247 hours, 1,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 PACK FAULT, XFEED WOULD NOT OPEN, RESET BREAKERS STILL INOP.  THE NR 1 HP BLEED VALVE IS ON MEL 36-11-03.  REPLACED THE PNEUMATIC CROSSBLEED VALVE 16HV PER AB MM 36-12-11-4, OPS CK OK, ALL ACCESS PANELS IN WHEEL WELL CLOSED UP.  REMOVAL/INSTALLATION, OFF MFG 398504-2 POS ONL SRL 1826 TAG 4300C8 ON MFG 398504-2 SRL 2324 TAG 90755A.
